ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О граничном поведении аналитических функций в областях произвольной связности

Самохин, М. В. (1987) О граничном поведении аналитических функций в областях произвольной связности. ՀՍՍՀ ԳԱ Զեկույցներ, 85 (3). pp. 99-103. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2234Kb

Item Type:Article
Additional Information:Կամայական թվով կոմպոնենտներ ունեցող տիրույթում անալիտիկ ֆունկցիայի եզրային վարքի մասին; On boundery behavior of functions analitic in domains with arbitrary number of components
Uncontrolled Keywords:Սամոխին Մ. Վ., Samokhin M. V.
Subjects:Q Science > QA Mathematics
ID Code:5245
Deposited By:NAS Reports
Deposited On:04 Mar 2013 12:16
Last Modified:17 Jun 2020 17:57

Repository Staff Only: item control page